My last menstrual cycle was in April of 2012 and I am 52. I started having Severe Hot Flashes on September of last year. They have gotten worse and worse. I am taking Hormone replacement medications.
But my intense Hot Flashes and all its negative symptoms are making my life miserable; giving me Depression and Anxiety so severe I cannot function normally.
Lost my job, cannot sleep. What would be the best medication that can treat Depression and Anxiety without making me sleepy all day?
What would work in my situation?
Medicines are available for distressing hot flashes apart from the HRT you are taking. Clonidine is a drug which might help. Discuss with your Doctor. For the depression and anxiety, you should consult a psychiatrist and take proper treatment. Lot of non sedative drugs are available and the Doctor can decide what will suit you best.
Hope this helps.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.